# SDR SIMA200127608

- Difficulty date: October 1, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL TWO FINDING ON A CORROSION REPAIR ITEM CARD NR 23844.  RIGHT GALLEY AFT GUSSET PLATE CORRODED.  BLENDED CORROSION.  INSTALLED SERVICEABLE RIGHT GALLEY AFT GUSSET PLATE IAW EMB145 SRM 51-40-02.  (M)
